# SDR IXX2008F00001

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Engine: Ge CFM56*
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 ENGINE FIRE WARNING AND BELL CAME ON INTERMITTEN FOR 1-2 SECONDS.  THE CREW ACCOMPLISHED, RAN CHECK LIST AND SHUTDOWN NR (2) ENGINE.  THE FIRE BELL STOPPED AFTER FIRE HANDLE WAS MOVED TO FULL FWD POSITION.   THE FIRE BOTTLES WERE NOT DISCHARGED.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 2 FIRE WARNING SYS AND FOUND LT FAN ELEMENT CONNECTOR WET, RT FIRE DETECTOR ELEMENT CONNECTOR PLUG, DIRTY.  MAINTENANCE CLEANED BOTH CONNECTOR PLUG, AND REPLACED LT AND RT FAN ELEMENT, AND LT AND RT FIRE DETECTOR ELEMENT, OPS CHECK GOOD IAW MM 26-10-1, ERH 70-1-01.  AC WAS RETURNED TO SERVICE.  (K)
